Kraut, Robert, “Metaphysical Explanation and the Philosophy of Mathematics: Reflections on Jerrold Katz’s Realistic Rationalism”, Philosophia Mathematica (3) 9 (2001), 154–183

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 0996.00004] (2003).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 0996.00004]
Article Number
Zbl. 0996.00004
LibreCat-ID

Cite this

Peckhaus V. Kraut, Robert, “Metaphysical Explanation and the Philosophy of Mathematics: Reflections on Jerrold Katz’s Realistic Rationalism”, Philosophia Mathematica (3) 9 (2001), 154–183. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 099600004]. 2003.
Peckhaus, V. (2003). Kraut, Robert, “Metaphysical Explanation and the Philosophy of Mathematics: Reflections on Jerrold Katz’s Realistic Rationalism”, Philosophia Mathematica (3) 9 (2001), 154–183. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 0996.00004].
@article{Peckhaus_2003, title={Kraut, Robert, “Metaphysical Explanation and the Philosophy of Mathematics: Reflections on Jerrold Katz’s Realistic Rationalism”, Philosophia Mathematica (3) 9 (2001), 154–183}, number={Zbl. 0996.00004}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 0996.00004]}, author={Peckhaus, Volker}, year={2003} }
Peckhaus, Volker. “Kraut, Robert, ‘Metaphysical Explanation and the Philosophy of Mathematics: Reflections on Jerrold Katz’s Realistic Rationalism’, Philosophia Mathematica (3) 9 (2001), 154–183.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 0996.00004], 2003.
V. Peckhaus, “Kraut, Robert, ‘Metaphysical Explanation and the Philosophy of Mathematics: Reflections on Jerrold Katz’s Realistic Rationalism’, Philosophia Mathematica (3) 9 (2001), 154–183,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 0996.00004]. 2003.
Peckhaus, Volker. “Kraut, Robert, ‘Metaphysical Explanation and the Philosophy of Mathematics: Reflections on Jerrold Katz’s Realistic Rationalism’, Philosophia Mathematica (3) 9 (2001), 154–183.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 0996.00004], Zbl. 0996.00004, 2003.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar